# SDR AUS20020323

- Difficulty date: March 27, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 3102173
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE OIL PRESSURE PUMP CRACKED.
